Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Took antibiotics for H pylori infection. Fever, dry heaves, vomiting. What to do?

I am being treated for h pylori and have to take 8 tetracyline antibiotics and 4 flagils and 2 Prilosec a day for 14 days but I came down with a fever for 2 days and dry heave on my third day of taking all this medicine. Should any of the meds I mentioned have caused me to come down with fever. I had to go to the emergency room because I was so sick and could not break the fever and stop throwing up.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have been treated for H pylori infection, flagyl/metronidazole is known to cause gastritis, metallic taste and vomitting..
the drugs mentioned will not cause fever, probably you are infected with someother organism which caused fever..
for drug induced gastritis, you need to take antacids like proton pump inhibitors..
see your physician, to find out the cause for fever and treatment..
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor